# SDR HALA2011042500167

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 32,834 hours, 6,122 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 1791A
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 11,403 hours, 2,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED WITH SWITCH ON.  R & R WITH NEW V/V ON NR 1 ENG.  OPS CKS OK IAW  AMM 30-21-03.
